Title

Identities for the exponential integral and the complementary error transforms

Document Type

Article

Publication Date

11-15-2006

Abstract

In the present paper the authors introduce the exponential integral transform and the complementary error transform, then it is shown that the third iterate of the Laplace transform is the exponential integral transform and a modified third iterate of the Laplace transform is the complementary error transform. Some identities involving these new transforms, the Laplace transform and the Stieltjes transform are given. Using the identities, Parseval-Goldstein type results involving these transforms are proved. Some illustrative examples are also given. © 2006 Elsevier Inc. All rights reserved.

Publication Name

Applied Mathematics and Computation

Volume Number

182

First Page

1377

Last Page

1384

Issue Number

2

DOI

10.1016/j.amc.2006.05.024

This document is currently not available here.

Share

COinS